DOI QR코드

DOI QR Code

EXISTENCE THEOREMS FOR FIXED FUZZY POINTS WITH CLOSED α-CUT SETS IN COMPLETE METRIC SPACES

  • Received : 2010.02.24
  • Published : 2011.01.31

Abstract

In this paper, some fuzzy fixed point theorems for fuzzy mappings are established by considering the nonempty closed $\alpha$-cut sets. Some importance observations are also discussed. Our results clearly extend, generalize and improve the corresponding results in the literatures, which have given most of their attention to the class of fuzzy sets with nonempty compact or closed and bounded $\alpha$-cut sets.

Keywords

fuzzy point;fixed fuzzy point;fuzzy mapping;$\alpha$-cut set;orbit lower-semi continuous

References

  1. A. Azama and I. Beg, Common fixed points of fuzzy maps, Math. Comput. Modelling 49 (2009), no. 7-8, 1331-1336. https://doi.org/10.1016/j.mcm.2008.11.011
  2. R. K. Bose and D. Sahani, Fuzzy mappings and fixed point theorems, Fuzzy Sets and Systems 21 (1987), no. 1, 53-58. https://doi.org/10.1016/0165-0114(87)90152-7
  3. D. Butnariu, Fixed points for fuzzy mappings, Fuzzy Sets and Systems 7 (1982), no. 2, 191-207. https://doi.org/10.1016/0165-0114(82)90049-5
  4. V. D. Estruch and A. Vidal, A note on fixed fuzzy points for fuzzy mappings, Rend. Istit. Mat. Univ. Trieste 32 (2001), suppl. 2, 39-45
  5. S. Heilpern, Fuzzy mappings and fixed point theorem, J. Math. Anal. Appl. 83 (1981), no. 2, 566-569. https://doi.org/10.1016/0022-247X(81)90141-4
  6. T. Kamram, Mizoguchi-Takahashi's type fixed point theorem, Comput. Math. Appl. 57 (2009), no. 3, 507-511. https://doi.org/10.1016/j.camwa.2008.10.075
  7. B. S. Lee and S. J. Cho, A fixed point theorem for contractive-type fuzzy mappings, Fuzzy Sets and Systems 61 (1994), no. 3, 309-312. https://doi.org/10.1016/0165-0114(94)90173-2
  8. D. Qiu and L. Shu, Supremum metric on the space of fuzzy sets and common fixed point theorems for fuzzy mappings, Inform. Sci. 178 (2008), no. 18, 3595-3604. https://doi.org/10.1016/j.ins.2008.05.018
  9. R. A. Rashwan and M. A. Ahmad, Common fixed point theorems for fuzzy mappings, Arch. Math. (Brno) 38 (2002), no. 3, 219-226.
  10. S. Sedghi, N. Shobe, and I. Altun, A fixed fuzzy point for fuzzy mappings in complete metric spaces, Math. Commun. 13 (2008), no. 2, 289-294.
  11. D. Turkoglu and B. E. Rhoades, A fixed fuzzy point for fuzzy mapping in complete metric spaces, Math. Commun. 10 (2005), no. 2, 115-121.
  12. C. K. Wong, Fuzzy points and local properties of fuzzy topology, J. Math. Anal. Appl. 46 (1974), 316-328. https://doi.org/10.1016/0022-247X(74)90242-X
  13. L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X

Cited by

  1. On Common Fixed Point Theorems in the Stationary Fuzzy Metric Space of the Bounded Closed Sets vol.2013, 2013, https://doi.org/10.1155/2013/951259
  2. On Fuzzy Fixed Points for Fuzzy Maps with Generalized Weak Property vol.2014, 2014, https://doi.org/10.1155/2014/549504